# SDR CA071003021

- Difficulty date: August 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE IN LIGHT ICING CONDITIONS, ENGINE N1 SPEED REDUCED UNCOMMANDED. THE N1 RETURNED TO NORMAL SETTINGS IN DESCENT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
